# SDR DALA13062370957

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 11L BS 1380.  DAMAGE REMOVED, NEW SECTION OF LONGERON AND NEW UNION SPLICE ADJUSTED, DRILLED, TREATED, PAINTED, INSTALLED,  IAW SRM 53-02 FIG 18, 51-30-2, 51-30-5, 51-10-4, 51-10-3 PAR 21-14 AND PS 900-5-4 NR 4.
